# SDR IPXA2021032267088

- Difficulty date: March 21, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 52,431 hours, 16,950 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB**LANDED UNEVENTFULLY** FWD CARGO DOOR EICAS MSG AND CARGO DOORS LIGHT ILLUMINATED CAUTION LIGHT ILLUMINATED. DEFERRED PER MEL 52-71-1-1 ASSIGNED M739278 C/W DMP 52-71-1-1.REMOVED LWR FWD CARGO DOOR LINERS & INSPECTED WIRING TO SW S215.  UNABLE TO DUPLICATE MSG.  ALL WIRING CHECKS GOOD PRESSURIZED A/C NORMAL.  R/R SW S215 REF AMM 52-71-02 OPS CH GOOD.
